# SDR DALA2022121308036

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2535950) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTW STA. 500 TO 500C+15 AT FWD CARGO COMPARTMENT. LH SIDE PLATE BTW STA 500 TO 500C+15 AT FWD CARGO COMPARTMENT (CCD) WAS REPLACED PER SRM 53-00-53-2R REPAIR 6. PAR. 4 AND WAS INSTALLED PER B737-900ER SRM 51-40-02-0G.
